brown spotting and then period
1 Replies
josbruno - December 29

I'm 34 years old. I've been off the pill for six months. The last two months I've been experiencing brown spotting then the third day I get my period. I feel like my body has gone through a huge adjustment w/o the pill. My face constantly breaks out. My breast are very tender 5 days before my period except for this month. And, bad cramps. I either get my period on 28, 29, 30 or in 31 days. When I was on the pill. my breast never hurt, my skins rarely broke out, and I got my period faithful every 28 days. I'm concerned with fertility?

 

B. Jacobs, M. D. - December 30

The pills suppressed your bodies hormonal activity, and artificially caused 28 day cycles. Since your periods are now somewhat irregular, I have to assume you are not ovulating regularly. If you do not achieve a pregnancy in the next few months, I suggest you see a Reproductive Endocrinologist for evaluation and treatment.
Good luck.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.




Forgot your password?
Need Help?  
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Ask a Question